# SDR FDEA201202190619

- Difficulty date: February 19, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N996FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26270
- Aircraft time: 39,128 hours, 14,990 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Screw
- Condition: Sheared
- Location: Window Crank
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S SLIDING WINDOW CRANK INOPERATIVE.  CRANK ATTACH SCREW SHEARED.   INSTALLED SCREW, NUT, AND WASHERS. OPS CHECKED NORMAL IAW AMM 56-11-02-5-0.
